Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 15, 2016Carroll County, Douglas County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 15, 2016, 10:18 PM EDT for Carroll County, Douglas County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 10:18 PM EDT (02:18 UTC)
Expired
Jun 15, 2016, 10:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

Counties Carroll County, GA, Douglas County, GA

The radar

The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WWUS82 KFFC 160218
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EDT WED JUN 15 2016
 
GAZ042>044-160245-
SOUTH FULTON GA-CARROLL GA-DOUGLAS GA-
1018 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...CARROLL AND
DOUGLAS COUNTIES UNTIL 1045 PM EDT...

AT 1018 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM DOUGLASVILLE TO NEAR BOWDON...AND MOVING SOUTHEAST AT
30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW 
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS 
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF 
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...CARROLLTON...EAST POINT...UNION CITY...VILLA RICA...
FAIRBURN...BREMEN...PALMETTO...TEMPLE...BOWDON...MOUNT
ZION...WHITESBURG... ROOPVILLE...CHATTAHOOCHEE HILL COUNTRY...LITHIA
SPRINGS...SWEETWATER CREEK STATE PARK...BOWDON
JUNCTION...CAMPBELLTON...ABILENE AND LAKE VAL-DO-MAR.

LAT...LON 3377 8488 3379 8473 3381 8472 3380 8462
      3356 8447 3351 8485 3345 8497 3346 8498
      3343 8502 3343 8527 3352 8531 3363 8533
TIME...MOT...LOC 0218Z 336DEG 44KT 3375 8472 3358 8525 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 7:01 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 15, 7:01 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion...Update
National Weather Service Peachtree City GA
701 PM EDT WED JUN 15 2016

.UPDATE...
Main concern this evening has shifted to the Meso-scale Convective
Complex /MCC/ moving into north AL and fastly approaching nw GA.
Expecting the greatest severe storm threat associated with this
complex to push into north AL... but cannot rule out some
strong...and even a few severe storms pushing into far north GA by
730 PM this evening. Wind gusts between 40-60 mph would be the
greatest initial storm threat this evening... and mainly along and
north of a Rome to Jasper to Blue Ridge line as the complex initially
pushes into GA. Expect a weakening trend to reduce the wind threat
south of that line later this evening... altho winds of 35 to 45 mph
may still be possible south of that line into the metro area if the
complex can hold together. However... Hires radar models are also
showing a weakening trend... and may only see showers push into the
metro area between 9 pm and 10 pm this evening. The convection will
gradually dissipate tonight as it pushes south along mainly the
western half of the state. Have update the HWO and pops/weather in
the zones to reflect latest thinking. /39

.Previous Discussions.../Issued 322 PM EDT WED JUN 15 2016/

SHORT TERM /Tonight through Friday/...
Primary concern in the short term period is likelihood and
intensity of convection through tonight and again Thursday.
Diurnal convection weaker today than yesterday due to cooler sfc
temps, low mid level lapse rates/moist adiabatic thermal profiles
and resulting lower instability. What convection there is has
been efficient and producing brief periods of very heavy rainfall.
no hydrologic impacts expected though. Hires model guidance in
good agreement for mcs developing in western and central tn this
afternoon moving se into AL and possibly NW GA around 00Z. Local
WRF NMM core made using our local guidance for PoP problematic so
have drawn hourly PoP as best as could be expected based on avg of
interpolated CONSAll regional blend and hires model blend.

By Thursdsay, pattern shifts to NW flow aloft and shortwave
trough would be located well SE of CWA. Could see a few storms in
the afternoon in SE counties but north GA may end up dry. Friday
flow aloft becomes even more northerly and another shortwave
moving into TN valley by 12Z fri. Typically troposphere is more
dry in these patterns so coverage of convection on friday would be
low but suspect that it favors late afternoon and evening complex
of storms. May need to bump PoPs up friday afternoon/evening.

SNELSON

LONG TERM /Friday Night through Wednesday/...
Current forecast on track. Made minor tweaks to the temperature
grids. Otherwise no other changes planned. Previous discussion
follows...

17

LONG TERM /Thursday Night through Tuesday/...
The extended forecast starts off with the upper level longwave
trough and associated wave pushing off the GA coast Thu night. By
Friday/Saturday the ECMWF and the GFS show some drier air moving
into the area which should help to limit shower and thunderstorm
development for the weekend but things are very different by the
beginning of next week. The ECMWF continues to be the most
consistent over the past few days showing a drier forecast sat
through Tuesday. The GFS shows the same drier airmass over the
area for the weekend...but the GFS shows a closed low developing
just off the GA/FL coast Sunday night then moving NW across GA
Monday. This model solution would bring increased showers and
thunderstorms back to the area for Mon and Tuesday. These are two
very different outcomes so for now am still leaning towards the
ECMWF because of its consistency. Will need to watch further model
updates to try and get a better handle on this situation before
making any changes in the forecast.

01

&&

.AVIATION...
00Z Update...
Based on latest radar and satellite trends... have removed tempo
tsra for all taf sites for this evening and overnight. An MCS
pushing into north AL and NW GA may spread sct convection into
Atlanta taf sites by 02z this evening... but expecting mainly -shra
with this system and plan to handle with a VCSH by 02z Thu for now.
Next concern is potential for MVFR/IFR cigs spreading into most taf
sites by 09-10z Thu... and if does... should sct by 14-15z Thu. Then
VFR skies prevail on Thu with on an very isolated storm threat on
Thu and not worthy of mention in taf for now. Sfc winds will remain
on west side thru the taf period... with ocnl gusts Thu aftn.

//ATL Confidence...00Z Update...
Medium confidence on MVFR/IFR cigs late tonight.
High confidence on all other elements

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  74  94 /  40  20  20  30
Atlanta         73  93  76  92 /  40  30  20  30
Blairsville     68  88  67  84 /  40  20  20  20
Cartersville    71  93  72  92 /  50  20  20  20
Columbus        73  92  75  96 /  40  40  20  30
Gainesville     73  91  73  90 /  30  20  20  20
Macon           73  93  73  97 /  40  30  30  30
Rome            72  94  72  92 /  70  20  20  20
Peachtree City  72  93  72  94 /  40  30  20  30
Vidalia         75  90  75  96 /  30  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON/39
LONG TERM....17
AVIATION...39
Hazardous weather outlook, Jun 15, 6:33 PM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT WED JUN 15 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
633 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH
GEORGIA THIS EVENING AS A LINE OF ACTIVITY APPROACHES FROM THE
TENNESSEE VALLEY. SOME STORMS COULD BE STRONG AND ISOLATED SEVERE
CANNOT BE RULED OUT MAINLY NORTH AND WEST OF THE ATLANTA METRO
AREA IN THE 7 TO 10 PM WINDOW AS THE STORMS SHOULD WEAKEN FARTHER
SOUTH. STRONG WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

OTHERWISE THE REST OF THE AREA SHOULD ONLY HAVE ISOLATED STORM
POTENTIAL THIS EVENING.

.WEATHER HAZARDS EXPECTED...
ISOLATED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG
DOWNBURST WINDS... FREQUENT CLOUD TO GROUND LIGHTNING... AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
THROUGH SATURDAY. SOME STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 15, 9:12 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 PM EDT WED JUN 15 2016

GAZ006-007-012>014-020-021-160145-
GILMER GA-GORDON GA-DAWSON GA-PICKENS GA-FANNIN GA-BARTOW GA-
CHEROKEE GA-
912 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHEASTERN GORDON...
WESTERN DAWSON...PICKENS...SOUTHEASTERN FANNIN...NORTHEASTERN BARTOW
AND NORTHERN CHEROKEE COUNTIES UNTIL 945 PM EDT...

AT 911 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF ELLIJAY TO 7 MILES NORTHWEST OF
TALKING ROCK TO 7 MILES SOUTHEAST OF CALHOUN...AND MOVING EAST AT 60
MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CALHOUN...JASPER...ELLIJAY...BALL GROUND...NELSON...WALESKA...EAST ELLIJAY...
TALKING ROCK...FAIRMOUNT...RANGER...AMICALOLA FALLS STATE PARK...
FUNKHOUSER...SALACOA VALLEY...MOUNTAINTOWN...PISGAH...STOVER CREEK
SHELTER...HINTON...TALONA...BLAINE AND BLACK GAP SHELTER.

LAT...LON 3479 8415 3466 8415 3460 8419 3454 8419
      3450 8415 3448 8414 3434 8428 3430 8468
      3443 8495 3459 8468 3458 8468 3458 8465
      3463 8465 3482 8455
TIME...MOT...LOC 0111Z 281DEG 51KT 3479 8445 3460 8459 3445 8484
Local storm report, Jun 15, 9:27 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 NE SUMMERVILLE        34.49N  85.34W
06/15/2016                   CHATTOOGA          GA   911 CALL CENTER

            911 CALL CENTER RECEIVED NUMEROUS REPORTS OF TREES DOWN
            ACROSS WESTERN CHATTOOGA...MAINLY NEAR
            LYERLY...MENLO...AND SUMMERVILLE.

&&

EVENT NUMBER FFC1600337

KOVACIK
Special weather statement, Jun 15, 9:37 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT WED JUN 15 2016

GAZ020-021-031-032-041>043-160215-
COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-BARTOW GA-
CHEROKEE GA-
937 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR COBB...PAULDING...CARROLL...
HARALSON...DOUGLAS...EASTERN BARTOW AND SOUTHWESTERN CHEROKEE
COUNTIES UNTIL 1015 PM EDT...

AT 936 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WHITE TO ROCKMART TO NEAR MARS HILLS...AND MOVING
SOUTH AT 50 MPH.

  HAZARD...WINDS 40 TO 50 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...DOUGLASVILLE...CARROLLTON...CANTON...CARTERSVILLE...DALLAS...
BUCHANAN...SMYRNA...KENNESAW...WOODSTOCK...ACWORTH...VILLA RICA...POWDER
SPRINGS...HOLLY SPRINGS...AUSTELL...BREMEN...TEMPLE...HIRAM...TALLAPOOSA
AND MOUNT ZION.

LAT...LON 3391 8505 3394 8505 3396 8498 3435 8477
      3430 8467 3431 8453 3398 8446 3365 8475
      3356 8532 3390 8539
TIME...MOT...LOC 0136Z 343DEG 43KT 3422 8475 3399 8501 3388 8536
Local storm report, Jun 15, 9:54 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     ADAIRSVILLE             34.37N  84.93W
06/15/2016                   BARTOW             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
            AROUND ADAIRSVILLE...ONE ON MANNING MILL WAY AND ANOTHER
            ON GAINES RD

&&

EVENT NUMBER FFC1600338

KOVACIK
Local storm report, Jun 15, 9:55 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     KINGSTON                34.24N  84.95W
06/15/2016                   BARTOW             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF A TREE DOWN ON HWY
            293 IN KINGSTON

&&

EVENT NUMBER FFC1600339

KOVACIK
Special weather statement, Jun 15, 10:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EDT WED JUN 15 2016

GAZ042>044-160245-
SOUTH FULTON GA-CARROLL GA-DOUGLAS GA-
1018 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...CARROLL AND
DOUGLAS COUNTIES UNTIL 1045 PM EDT...

AT 1018 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM DOUGLASVILLE TO NEAR BOWDON...AND MOVING SOUTHEAST AT
30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...CARROLLTON...EAST POINT...UNION CITY...VILLA RICA...
FAIRBURN...BREMEN...PALMETTO...TEMPLE...BOWDON...MOUNT
ZION...WHITESBURG... ROOPVILLE...CHATTAHOOCHEE HILL COUNTRY...LITHIA
SPRINGS...SWEETWATER CREEK STATE PARK...BOWDON
JUNCTION...CAMPBELLTON...ABILENE AND LAKE VAL-DO-MAR.

LAT...LON 3377 8488 3379 8473 3381 8472 3380 8462
      3356 8447 3351 8485 3345 8497 3346 8498
      3343 8502 3343 8527 3352 8531 3363 8533
TIME...MOT...LOC 0218Z 336DEG 44KT 3375 8472 3358 8525

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:19 PM EDTSpecial Weather StatementFFCChattooga, Floyd41 min
Jun 15, 8:26 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd34 min
Jun 15, 8:56 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Polk49 min
Jun 15, 9:12 PM EDTSpecial Weather StatementFFCGilmer, Pickens33 min
Jun 15, 9:37 PM EDTSpecial Weather StatementFFCCobb, Douglas, Haralson, Paulding38 min
Jun 16, 4:19 PM EDTSpecial Weather StatementFFCHaralson26 min
Jun 16, 5:08 PM EDTSpecial Weather StatementFFCCarroll37 min
Jun 16, 5:46 PM EDTSevere Thunderstorm WarningFFCHeard, Troup44 min
Jun 16, 6:20 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 16, 6:31 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup44 min
Jun 16, 7:12 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Troup48 min
Jun 16, 7:59 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee46 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.